RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 10, Pages 1793–1803 (Mi de2890)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

A singularly perturbed equation of elliptic type with two small parameters

V. F. Butuzov

Lomonosov Moscow State University

Full text: PDF file (1202 kB)

Bibliographic databases:
UDC: 517.946
Received: 29.07.1975

Citation: V. F. Butuzov, “A singularly perturbed equation of elliptic type with two small parameters”, Differ. Uravn., 12:10 (1976), 1793–1803

Citation in format AMSBIB
\Bibitem{But76}
\by V.~F.~Butuzov
\paper A singularly perturbed equation of elliptic type with two small parameters
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 10
\pages 1793--1803
\mathnet{http://mi.mathnet.ru/de2890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=445099}
\zmath{https://zbmath.org/?q=an:0341.35006}


Linking options:
  • http://mi.mathnet.ru/eng/de2890
  • http://mi.mathnet.ru/eng/de/v12/i10/p1793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Butuzov, “The angular boundary layer in mixed singularly perturbed problems for hyperbolic equations”, Math. USSR-Sb., 33:3 (1977), 403–425  mathnet  crossref  mathscinet  zmath  isi
    2. V. F. Butuzov, I. V. Denisov, “Uglovoi pogranichnyi sloi v nelineinykh ellipticheskikh zadachakh, soderzhaschikh proizvodnye pervogo poryadka”, Model. i analiz inform. sistem, 21:1 (2014), 7–31  mathnet
  • Number of views:
    This page:70
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019